# SDR YENA201703030144

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 27,256 hours, 17,053 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359718
- Part serial: 2200
- Condition: Failed
- Location: Fwd Cargo
- Part time: 27,355 hours, 17,022 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 500 FT, CREW RECEIVED AN EICAS MESSAGE FWD CARGO SMOKE. CARGO FIRE BOTTLE WAS ARMED THEN FIRED. CREW INITIATED AIR TURN BACK TO DEPARTURE, AND LANDED UNEVENTFULLY ON THE FIELD.  R & R ALL FWD CARGO SMOKE DETECTORS IAW AMM 26-15-01. ALL OPS TEST NORMAL.
